# SDR ASAA0944333

- Difficulty date: January 15, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681025
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA FLOORBEAM UPPER SURFACE CORRODED AT FS 967 RBL 16. REMOVED CORROSION REPAIRED FLOORBEAM IAW EA EA 400-53, EA 00544.
